Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A continuous basis for Orlicz spaces


Author: Robert E. Zink
Journal: Proc. Amer. Math. Soc. 21 (1969), 520-522
MSC: Primary 46.35
MathSciNet review: 0239411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Ciesielski, Properties of the orthonormal Franklin system. II, Studia Math. 27 (1966), 289–323. MR 0203349
  • [2] M. A. Krasnosel′skiĭ and Ja. B. Rutickiĭ, Convex functions and Orlicz spaces, Translated from the first Russian edition by Leo F. Boron, P. Noordhoff Ltd., Groningen, 1961. MR 0126722
  • [3] W. Orlicz, Ein Satz über die Erweiterung von linearen Operationen, Studia Math. 5 (1934), 127-140.
  • [4] -, Über eine gewisse Klasse von Raumen vom typus B, Bull. Internat. Acad. Polon. Ser. A Cracovie 8 (1932), 207-220.
  • [5] Juljusz Schauder, Eine Eigenschaft des Haarschen Orthogonalsystems, Math. Z. 28 (1928), no. 1, 317–320 (German). MR 1544958, 10.1007/BF01181164

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239411-9
Article copyright: © Copyright 1969 American Mathematical Society